Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Some differential and algebraic consequences of the Einstein field equations


Author: K. W. Lamson
Journal: Trans. Amer. Math. Soc. 32 (1930), 709-722
MSC: Primary 83C05
MathSciNet review: 1501559
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 83C05

Retrieve articles in all journals with MSC: 83C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1930-1501559-3
PII: S 0002-9947(1930)1501559-3
Article copyright: © Copyright 1930 American Mathematical Society